MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1760KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1760KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1760KPK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 450 mg/dl at the time of incident.The customer did not experienced symptoms due to high blood glucose.The customer treated high blood glucose with bolus.The insulin pump was on auto mode at the time of incident.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.The customer did not allege under delivery on insulin pump.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.The customer declined further troubleshooting.The insulin pump will not be returned for analysis.

Brand Name
KIT MMT-1760KPK 670G PATHWAY BLACK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10193726
Report Number2032227-2020-136549
Device Sequence Number13674679
Product Code OZP
UDI-Device Identifier00763000283445
UDI-Public(01)00763000283445
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-1760KPK
Device Catalogue NumberMMT-1760KPK
Device Lot NumberHG3XECR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;